# SDR SWAA2020010525141

- Difficulty date: January 5, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 39,004 hours, 19,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BETWEEN BS380 TO BS400 AND LBL13.5 BL0 AND RBL10 (3 E/A) AT PASSENGER CABIN / REPLACED SUPPORT ANGLE LOC BETWEEN BS 380 TO BS 400 BLO AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 PARAGRAPH 9 51-40-02 AND DWG 143A5400 SHEET 34
